# SDR DHL2003741517

- Difficulty date: March 20, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN HAS PILLOWING BETWEEN BS 294 AND 312 AT STR. 24 R.  REMOVED RT FLOOR PANEL IN DOG HOUSE FOR ACCESS STA. 294 TO 330 RBL 30 IAW B-727 SRM 51-30-3. 2) CUT-OUT 2 EACH DAMAGE AREA 5 INCHES X 1.7500 INCH OF 8 INCHES X 1.7500 INCH IAW B-727 SRM 53-30-3 FIG. 3. 3) FABRICATED REPAIR DOUBLER 8 INCHES X 22 INCHES 2024-T3 .063 P.O. NR 9912380 IAW B-727 SRM 53-30-3 FIG. 3. 4) TREATED AND PRIMED  IAW B-727 SRM 51-10-2. 5) INSTALLED REPAIR DOUBLER IAW B-727 SRM 53-30-3 FIG. 3. 6)  INSTALLED ACCES PANEL IAW B-727 SRM 51-30-1.
